# SDR AWXA200601909

- Difficulty date: November 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 19,685 hours, 7,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK, CORROSION ON  R2 DOOR CUT OUT LOWER SILL CENTER FITTING, FS 66 TO FS 68, S23R.  REPLACED R2 DOOR CUT OUT LOWER SILL CENTER FITTING, FS 66 TO FS 68, S23R IAW A319 SRM 51-72-11.
